# SDR AALA20020493

- Difficulty date: April 18, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11504K0232
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1089 - EN ROUTE DFW-PDX, LEFT HYDRAULIC QUANTITY LOSS.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT MLG SIDE STRUT ACTUATOR DOWN HOSE WITH TEMPORARY HOSE.  SERVICED LEFT HYDRAULIC SYSTEM RESERVOIR.  LEAK AND OPERATIONS CHECKED NORMAL.  (M)
